# SDR AALA201901049022

- Difficulty date: January 3, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 47,844 hours, 30,811 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3558
- Condition: Odor
- Location: Apu Bay
- Part time: 28,313 hours, 18,933 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING CLIMB AND CRUISE,  SUBSIDED DURING DESCENT AND APPROACH.  COCKPIT TEMPERATURE CONTROLLER NORMAL 12 O'CLOCK POSITION. CABIN TEMPERATURE CONTROLLER FORWARD AND AFT IN THE 9 TO 9:30 POSITION. MAINTENANCE ACCOMPLISHED JC 26L00021001, AND 26L00021002,  FOUND APU TO BE THE SOURCE OF THE ODOR,  APU INOPERATIVE.  MAINTENANCE REPLACED THE APU IAW JC 26L31049003 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
